Stochastic Stability of Coupled Oscillators in Resonance: A Perturbation Approach

[+] Author and Article Information
N. Sri Namachchivaya

Department of Aerospace Engineering, University of Illinois at Urbana-Champaign, Urbana, IL 61801

H. J. Van Roessel

Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta T6G 2G1, Canada

J. Appl. Mech 71(6), 759-768 (Jan 27, 2005) (10 pages) doi:10.1115/1.1795813 History: Received January 30, 2002; Revised March 18, 2004; Online January 27, 2005
Copyright © 2004 by ASME
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
Variation of moment Lyapunov exponent, g2(p) with p




Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In